Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some uniformly convex spaces


Author: R. P. Boas Jr.
Journal: Bull. Amer. Math. Soc. 46 (1940), 304-311
DOI: https://doi.org/10.1090/S0002-9904-1940-07207-6
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 504--507
MathSciNet review: 0001456
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07207-6